Categories and General Algebraic Structures with Applications is an international biannual journal (Clarivate Analytics-Web of Science, formerly Thomson Reuters Index) published by Shahid Beheshti University, Tehran, Iran, founded in 2013.  It is open access, also it is free of any publication charges. We agree to and follow the COPE publication ethics, also we follow the CC BY creative commons copyright license.

This journal publishes original high quality research papers and invited research and survey articles mainly in two subjects: Categories (algebraic, topological, and applications in mathematics and computer science) and General Algebraic Structures (not necessarily classical algebraic structures, but universal algebras such as algebras in categories, semigroups, their actions, automata, ordered algebraic structures, lattices (of any kind), quasigroups, hyper universal algebras), and their applications.

Visibility: Our publications have a high level of visibility, so far out of 154 published (online and printed) papers, we have 160,362 Article View and 120,818 PDF Download.

Acceptance rate: About 30%

 

Volume 16 of CGASA published on January 2022.

Our Sincere thanks goes to the Dear Referees, Editors, and Authors.

v          

  The journal is indexed in SCOPUS from 2017.

  1. The journal is indexed in the Web of Science, ESCI list.
  2. The journal is indexed in zbMATH (Zentralblatt Math).
  3. Mathematical Reviews included the journal as listing in MathSciNet.
  4. The journal is indexed in ISC (Islamic Science Citation).
  5. The Journal granted the Scientific-Research degree by the Iranian Ministry of Science, Research, and Technology.

 

49,067

Current Issue: Volume 16, Issue 1, January 2022, Pages 1-290 

Quadratic structures associated to (multi)rings

Pages 105-141

10.52547/cgasa.2021.101430

Kaique Matias de Andrade Roberto; Hugo Rafael de Oliveira Ribeiro; Hugo Luiz Mariano